Abstract and Applied Analysis

Abstract and Applied Analysis / 1996 / Article

Open Access

Volume 1 |Article ID 901468 | https://doi.org/10.1155/S1085337596000176

Farid Ammar Khodja, Assia Benabdallah, Djamel Teniou, "Stability of coupled systems", Abstract and Applied Analysis, vol. 1, Article ID 901468, 14 pages, 1996. https://doi.org/10.1155/S1085337596000176

Stability of coupled systems

Received30 Apr 1996


The exponential and asymptotic stability are studied for certain coupled systems involving unbounded linear operators and linear infinitesimal semigroup generators. Examples demonstrating the theory are also given from the field of partial differential equations.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder